Properties of functions in an auxiliary spline space.

Phillip J. Barry

Aequationes mathematicae (1996)

  • Volume: 52, Issue: 1-2, page 72-80
  • ISSN: 0001-9054; 1420-8903/e

How to cite

top

Barry, Phillip J.. "Properties of functions in an auxiliary spline space.." Aequationes mathematicae 52.1-2 (1996): 72-80. <http://eudml.org/doc/137655>.

@article{Barry1996,
author = {Barry, Phillip J.},
journal = {Aequationes mathematicae},
number = {1-2},
pages = {72-80},
title = {Properties of functions in an auxiliary spline space.},
url = {http://eudml.org/doc/137655},
volume = {52},
year = {1996},
}

TY - JOUR
AU - Barry, Phillip J.
TI - Properties of functions in an auxiliary spline space.
JO - Aequationes mathematicae
PY - 1996
VL - 52
IS - 1-2
SP - 72
EP - 80
UR - http://eudml.org/doc/137655
ER -

NotesEmbed ?

top

You must be logged in to post comments.